Re: What a day!!! Went to first app, and back to the dr!(paxil ?)
Hi there, its a pain going back and forth to the doctors i Know!! I have been on a host of different anti-depressants, citolapram (the worse ever- made me walk in to a forest and almost kill myself) I told this to the doctor and he made me double the dose. (Sometimes the doctors aren't always right - if you don't feel right on certain meds - sometimes you shouldn't take them) Don't just go by the bias that a doctor has been to med school and knows what they are doing!!! Go to a specialist if you want that.
Fluroxetine - which didn't send me into a spiralling suicidal low, but didn't make me feel any better.
Setraline - again did didly. I had started on seroxat and wanted to come off it because it was making me drowsy, stomach aches, sleeplessness and impossible to orgasm.
But the depression got so bad that I decided the above symptoms where better than staring at a wall feeling numb and empty all day.
Anyway, having the break from the seroxat seemed to do the trick, I am back on it, and although i don't feel happy, I don't have those dismal lows. The partial numbness still remains, but most nights i get a good nights sleep.
Some of the side effects to watch out for tho with this drug are serious. They say it isn't addictive. thats a lie. If you go on this stuff for more than a month, even on the minimum 20mg dose. When you try and come off, expect to have brain zats, close to migraine but without the light sensitivity. Then theres the vertigo, the tiredness, the feeling like your blood is thick and your heart is having trouble pumping it through your body.
You can come of the paroxetine (seroxat) by taking another ssri like fluroxetine, and then taper that down. But coming of seroxat cold turkey, if by cutting the dose down, taking it in liquid form, etc you will still get withdrawal.
Sorry for the essay, but hope it helps. For me I was at the point of suicide, just a constant feeling of something bad beneath my skin slowly eating away at me. And the pills where my last option. Be aware that some anti-depressant will increase the tendency to self harm, even if you aren't actually doing it at the time, if your thinking it-then be aware.